# SDR SWAA2018052122021

- Difficulty date: May 16, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 46,312 hours, 27,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER EXIT SIGN MISSING RED ARROW.  R&R LENS PER AMM.
